Write a review

Knots Under my Skin - San Antonio, TX

I had sculptra over a year ago....with minimal...

I had sculptra over a year ago....with minimal results. Just recently I've developed knots under my skin. I noticed 4 knots 4 months ago now I have 8. I've gone to my dermatologist and she is stumped. I've taken a round of antibiotics and they bumps are still there. Could this be something other than the sculptra? If it is sculptra, will the knots fade with time?
thank you for you answers.
Debbi

I had sculptra 11 months ago, 1 injection. Didn't go back for another treatments thought is was a bit painful. I did everything I was suppose to do as far as the massaging for the required time, I iced to reduce swelling and I swelled regardless and was bruised. For months after I had some discoloration at some of the injection sites, I actually thought it was from the ink of the marker he used in doing the grid. Over the past 11 months I didn't notice any positive change, although within the past 2 months I have noticed a cluster of little lumps at my temple and just within the past 2 weeks noticed one under my left cheek bone and now one on my right cheek bone. I was told that lumping was a possible side affect within the first couple of weeks and am concerned why all this time after the fact I am getting these not visible lumps but I sure can feel them. I'm hoping they go away however since it's been so long after the treatment that they have appeared I have my doubts and am hoping I don' get anymore and they don't become visible. I am an esthetician and have been practicing for 29 years, I surely will not recommend this treatment to my clients or anyone else for that matter. I haven't had Botox or anyother fillers and at this point I plan to leave well enough alone and continue to grow old gracefully!
Reply
I had sculptra 11 months ago, 1 injection. Didn't go back for another treatments thought is was a bit painful. I did everything I was suppose to do as far as the massaging for the required time, I iced to reduce swelling and I swelled regardless and was bruised. For months after I had some discoloration at some of the injection sites, I actually thought it was from the ink of the marker he used in doing the grid. Over the past 11 months I didn't notice any positive change, although within the past 2 months I have noticed a cluster of little lumps at my temple and just within the past 2 weeks noticed one under my left cheek bone and now one on my right cheek bone. I was told that lumping was a possible side affect within the first couple of weeks and am concerned why all this time after the fact I am getting these not visible lumps but I sure can feel them. I'm hoping they go away however since it's been so long after the treatment that they have appeared I have my doubts and am hoping I don' get anymore and they don't become visible. I am an esthetician and have been practicing for 29 years, I surely will not recommend this treatment to my clients or anyone else for that matter. I haven't had Botox or anyother fillers and at this point I plan to leave well enough alone and continue to grow old gracefully!
Reply
It is possible that the knots could be Sculptra. The good news is that they should fade with time. It is unusual to have knots appearing almost a year after treatment. I have been injecting Sculptra for years and have not had any similar reports.
Reply
Was this review helpful? 1 other found this helpful